# SDR REXA2017082300953

- Difficulty date: August 23, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 7,865 hours, 5,327 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: CC690392511
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT WING TO BODY FAIRING HAS A CRACKED ATTACHING ANGLE AT AFT END.   REMOVED AND REPLACED THE ATTACHING ANGLE IAW SRM 51-42-13.
